MathSciNet Relay Station
MathSciNet bibliographic data
MR2765327 13F20 (05E40 06A07 13C15)
Keller, Mitchel T.; Shen, Yi-Huang; Streib, Noah; Young, Stephen J. On the Stanley depth of squarefree Veronese ideals. J. Algebraic Combin. 33 (2011), no. 2, 313–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement